# SDR DL72S010553

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 60,007 hours, 44,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 8548
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT BATTERY DISCHARGED.  REPLACED BATTERY PACK.
